MathSciNet Relay Station
MathSciNet bibliographic data
MR2150501 81T30 (45G10 47G30 47N50)
Vladimirov, V. S. On the equation of a $p$-adic open string for a scalar tachyon field. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005), no. 3, 55--80; translation in Izv. Math. 69 (2005), no. 3, 487–512
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement